# SDR ABXA9700012

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Valve
- Part number: 3053230
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE LEFT MAIN LANDING GEAR BRAKES HAD NO EFFECT IN STOPPING THE AIRCRAFT.  REPLACED INBOARD BRAKE CONTROL VALVE, PERFORMED PRESSURE CHECK AND ADJUSTMENT OF BRAKE CONTROL VALVE, OPS CHECKED GOOD AND NO LEAKS NOTED IAW DC-8 MM.
